Results 1 to 4 of 4
HELP WEAN ME OFF GEODON!!!
  1. #1
    glennn2001 is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    1

    Default HELP WEAN ME OFF GEODON!!!

    I AM COMING OFF GEODON AND HAVE READ HORROR STORY AFTER HORROR STORY ABOUT HOW TOUGH IT IS TO COME OFF THIS DRUG. MY PSYCHIATRIST SAYS MY DOSAGE (40mg) IS LOW ENOUGH THAT I CAN JUST STOP COLD, WHICH SOUNDS HIGHLY IRRESPONSIBLE TO ME. IS THERE ANYONE WHO HAS SUCCESSFULLY WEANED THEMSELVES OFF THIS HORRIBLE DRUG? CAN YOU PLEASE TELL ME HOW TO DO IT WITHOUT GOING INSANE. THANK YOU!

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    You seem to be on a relatively low dose but I don't think you should just stop cold turkey.Can you take it every other day???You need to find out what is the best way for you to wean off this med.I would tryeither dropping to 20mgs everyday or 40 every other day......Good luck.....Dave

  3. #3
    loopiejoe is offline New Member
    Join Date
    Dec 2011
    Posts
    1

    Default ye, about that

    similar scenario, I was on the 40, my psychiatrist did remove me from geodon, cold turkey....her concern was that it was elevating my blood pressure....well, I have experienced a couple of misfortunes in my life, I have had kidneystones, I have had a bad divorce, now....(my friends)I have experienced geodon withdrawals cold turkey

    you see, geodon did help, and I had the typical weight gain all these drugs generally promote, but....the decision was made

    it didn't get better until 3 days past, crawling skin feeling was unbearable, it helps to have someone hold your hand, and it helps to pray - if that works for you (it took many months until the lingering edginess went away)

    it was a terrible experience, I wouldn't wish it on anyone at all

    god bless whoever reads this and please eat right, and good luck with cohesive, lucid thoughts, and pleasant circumstances, signed, someone who cares 'alot'
    Last edited by loopiejoe; 12-21-2011 at 10:39 AM.

  4. #4
    Kaitlynnswick36 is offline New Member
    Join Date
    Mar 2012
    Posts
    1

    Default trying to ween off geodon

    I'm trying to ween off geodon.. I found out real quick that cold turkey is not the way! I went through 14 days of hellllll... Horrid migraine that would not budge, I couldn't sleep the entire time, and my body was just freaking out in general. This time I have broke the pill in half.. and I'm taking part of it. So it's like getting 40 instead of 80mg. This is the first day so I can't really say if it's going to work. I plan on going to the doctor and getting the 40mg pills for two weeks, and then down to 20 for two weeks, and then 20mg every other day until I am off this awful stuff. Who ever made this drug needs to be shot, and then shot again for good measure!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22